# SDR ABXA9500933

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Iced Up
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED AFTER RAISING GEAR ON TAKEOFF.  RECYCLED GEAR, LIGHT REMAINED ON.  LIGHT DID GO OUT ONCE WE SLOWED TO 170 KIAS.  FOUND ICE AROUND UPLOCK SWITCH.  REMOVED ICE AND ALL ICE IN NOSE WHEEL WELL AREA.  LUBED NOSE GEAR, GEAR DOOR ACTUATORS AND CYCLED SEVERAL TIMES, OPS CHECKED NORMAL.  CLEANED NOSE GEAR UPLATCH CONNECTOR, SWITCH OPS CHECKED NORMAL.
